涉及fnf(k)+H(f)-b 的零点重级的正规定则
A Normality Criterion Concerning the Zeros’ Multiplicity of fnf(k)+H(f)-b
DOI: 10.12677/PM.2016.66067, PDF, HTML, XML, 下载: 1,721  浏览: 3,537  国家自然科学基金支持
作者: 李 菁*, 邓炳茂:华南农业大学数学研究所,广东 广州;赵隽安:暨南大学数学系,广东 广州
关键词: 亚纯函数正规族Zalcman引理微分多项式Meromorphic Function Normal Family Zalcman Lemma Differential Polynomial
摘要: 本文研究全纯函数族的正规性,证明了如下结论:设M,n,k为三个正整数,其中当n=k=1 时,M9 ;当nk>1 时, ,b 为一个非零有穷复数,设F 为区域D 内的一族全纯函数,H(f) 为f 的微分多项式且满足 ,若对于F 中的每一个函数f(z) 均有(1)f(z) 的零点重级≥k ;(2)f(n)f(k)+H(f)-b 的零点重级≥M ,则F 在D 内正规。
Abstract: In this paper, we study the normality of holomorphic functions and prove the following results: Let M, n, k be three positive integers satisfying M9 when n=k=1 and when nk>1, b(0) , is a finite complex number; let F be a family of holomorphic functions in a domain D and H(f) be a differential polynomial of f and satisfy , if for each f F  , satisfies (1) all zeros of f have multiplicity at least k; (2) all zeros of f(n)f(k)+H(f)-b have multiplicity ≥M ,  then F  is normal in .
文章引用:李菁, 赵隽安, 邓炳茂. 涉及fnf(k)+H(f)-b 的零点重级的正规定则[J]. 理论数学, 2016, 6(6): 486-495. http://dx.doi.org/10.12677/PM.2016.66067

参考文献

[1] Hayman, W.K. (1964) Meromorphic Function. Clarendon Press, Oxford.
[2] Yang, L. (1993) Value Distribution theory. Sprin-ger-Verlag & Science Press, Berlin.
[3] Yang, L. and Zhang, G.H. (1965) Recherchessur la normalit des familles de fonctionsanalytiquesa des valeurs multiples. Un nouveau crit re etquelques applications. Sci. Sinica, 14, 1258-1271.
[4] Oshkin, I. (1982) A Normal Criterion of Families of Holomorphic Functions. Usp. Mat. Nauk, 37, 221-222. (In Russian)
[5] 方明亮, 徐万松. 关于Oshkin的一个定理[J]. 南京航空航天大学学报, 1993(25): 714-718.
[6] 方明亮. 一族亚纯函数的正规定则[J]. 数学学报, 1994: 86-90.
[7] 仪洪勋. 关于 的值分布[J]. 科学通报, 1989(10): 727-730.
[8] Clunie, J. (1967) On a result of Hayman. Journal of the London Mathematical Society, 42, 389-392. https://doi.org/10.1112/jlms/s1-42.1.389